67.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feeling really low and fed up with everything

4 REPLIES 4
Guest user
Not applicable

Re: Feeling really low and fed up with everything

hi am a secondry lady, nodules lung,skin, chestwall and lymph node opposite side where there was no cancer originally, maybe you could ask for weekly does which is what o had the side affects i not so bad infact all i had was slight fatigue and thats all i was on taxol back last year for five months and got a clear scan after,
Guest user
Not applicable

Re: Feeling really low and fed up with everything

Sorry to hear you are feeling so down. Have you talked to your onc about what the plan is after the Taxol (assuming you finish the course)? Was the original plan that you would be on it indefinitely? It is quite a tough chemo to be on long-term.
If he was just wanting it to shrink the tumours, you may be able to go onto something gentler to keep you stable. Currently I am on Capecitabane. It is tablets I take at home. I still need a 3-weekly blood test and a chat with the onc before my prescription is written, but it s far easier than the FEC-T I had for my primary treatment. I do get tired and am just starting to get a sore mouth, but the risk of infection is lower than with stronger chemos (and no need for a PICC line)
Sue
applestreet
Member

Re: Feeling really low and fed up with everything

Hi..can't really help you with any advice as I'm a primary gal myself but just didn't want to read and run...just want to send you massive hugs..hang on in there..what meg says about periphal neuropathy is quite right..after my first tax I could hardly walk but it got better..apple

Guest user
Not applicable

Re: Feeling really low and fed up with everything

Hi notbreastfriend,
I'm lucky enough just to be here with a second primary. However, I did lose my PICC line due to infection (after 3 FEC and 1 Tax) and had to finish off with cannulas.

After my second or third Tax, I got tingly fingers and toes. And a week after my fourth Tax I had the same with my mouth. They are all forms of peripheral neuropathy, caused by the Tax. If you mention this to your onc s/he might reduce the dose rather than take you off altogether. I did speak to mine, and she just went ahead with my final doses regardless because I had a large, high level tumour. The neuropathy in my mouth has gone now, fingers not too bad, and worst in toes. I think it's fairly normal side effect for a lot of us.

Why not see if your oncologist or BCN could come to visit you whilst you are in hospital. Perhaps, if you can explain about your worries, they may be able to reassure you that they will be able to continue with yourtreatment, even if they have to alter the dose or the drugs?

Sending you an enormous, but gentle, virtual hug.

Margaret X
Guest user
Not applicable

Feeling really low and fed up with everything

I have been in hospital now for a week with a infected port line which has had to be removed and intense antibiotics given, I have had 4 taxol treatments so far already missed one due tex fluid retention which is what am in hospital for again today to have more drained off taxol seems to be improving liver but an suffering tingling in hands and round mouth bit sure if its the taxol or antibiotics, I am worried they are going to take me off this chemo which really scares me I have a young family and just want to spend quality time with them, however been in hospital 3 times with infections since chemo started. I have small nodules on lung liver and bone have no pain as yet, can chemo kill most of these cancer cells if am moved off it they will grow surely.
xxx